MAUDE Adverse Event Report: ASO PHILIPPINES UP&UP; FLEXIBLE XL FABRIC BANDAGES

ASO PHILIPPINES UP&UP; FLEXIBLE XL FABRIC BANDAGES
Model Number UPC#017276226256
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 03/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On the initial report received by aso on (b)(6) 2026, the consumer stated that the product caused her irritation under the arm and on the left side of the breast.The incident did not result in hospitalization, but the consumer sought primary care medical attention on (b)(6) 2026.
 
Additional Manufacturer Narrative
As (b)(6) 2026 aso was unable to retrieve the lot number information or unused return product.Aso reviewed records of biocompatibility tests and latex screening with no issues reported.Refer to section b.6 of this report for further details.

Brand Name
UP&UP
Common Device Name
FLEXIBLE XL FABRIC BANDAGES
Manufacturer (Section D)
ASO PHILIPPINES
4th st block d-5, mez 1
lapulapu city, cebu
RP 
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd
sarasota FL 34240
Manufacturer Contact
aso complaints
300 sarasota center blvd.
9413790300
MDR Report Key25015173
Report Number1038758-2026-00010
Device Sequence Number15838347
Product Code KGX
UDI-Device Identifier00017276226256
UDI-Public00017276226256
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC#017276226256
Device Catalogue Number245-07-0727
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale